# SDR JJBA2018121709011

- Difficulty date: December 9, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,099 hours, 24,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT STRIP 5LH MISSING 1 SEGMENT OF THE PHOTO LUMINESCENT STRIP. REMOVED AND REPLACED #5 PHOTO LUMINESCENT FLOOR-PROXIMITY STRIP LIGHT ASSEMBLY.
